# SDR AALA20040693

- Difficulty date: June 23, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN CORRODED BETWEEN STRINGERS 53L AND 54L AT FRAME 65 IN AFT CARGO AT STATION NUMBER 4256.  AREA OF CORROSION IS 3.75 INCHES BY 4.88 INCHES.  INSTALLED SKIN FILLER AND STACK DOUBLER PER ESO 30595 DATED JUNE 22, 2004.
